RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 2, Pages 313–315 (Mi mz9201)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Axial Diameters of a Convex Body

M. V. Nevskij

P. G. Demidov Yaroslavl State University

Keywords: convex body, axial diameter, cube, translate, Steiner symmetrization

DOI: https://doi.org/10.4213/mzm9201

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:2, 295–298

Bibliographic databases:

Received: 28.12.2010

Citation: M. V. Nevskij, “On the Axial Diameters of a Convex Body”, Mat. Zametki, 90:2 (2011), 313–315; Math. Notes, 90:2 (2011), 295–298

Citation in format AMSBIB
\Bibitem{Nev11}
\by M.~V.~Nevskij
\paper On the Axial Diameters of a Convex Body
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 2
\pages 313--315
\mathnet{http://mi.mathnet.ru/mz9201}
\crossref{https://doi.org/10.4213/mzm9201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918448}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 2
\pages 295--298
\crossref{https://doi.org/10.1134/S0001434611070315}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294363500031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052066589}


Linking options:
  • http://mi.mathnet.ru/eng/mz9201
  • https://doi.org/10.4213/mzm9201
  • http://mi.mathnet.ru/eng/mz/v90/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Nevskii, “O nekotorykh rezultatakh po geometrii vypuklykh tel i ikh prilozheniyakh”, Model. i analiz inform. sistem, 19:3 (2012), 113–123  mathnet
    2. M. V. Nevskii, “On the Minimal Positive Homothetic Image of a Simplex Containing a Convex Body”, Math. Notes, 93:3 (2013), 470–478  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. M. V. Nevskii, “Ob odnoi zadache dlya simpleksa i kuba v ${\mathbb R}^n$”, Model. i analiz inform. sistem, 20:3 (2013), 77–85  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:67
    References:35
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019